Main Subjects = 05-XX Combinatorics
Number of Articles: 46
1. $n$-Array Jacobson graphs

Volume 43, Issue 7, December 2017, Pages 2137-2152

H. Ghayour; A. Erfanian; A. Azimi; M. Farrokhi D. G.


2. On the fixed number of graphs

Volume 43, Issue 7, December 2017, Pages 2281-2292

I. Javaid; M. Murtaza; M. Asif; F. Iftikhar


3. Distinguishing number and distinguishing index of natural and fractional powers of graphs

Volume 43, Issue 7, December 2017, Pages 2471-2482

S. Alikhani; S. Soltani


4. Two-geodesic transitive graphs of prime power order

Volume 43, Issue 6, November 2017, Pages 1645-1655

W. Jin


5. The graph of equivalence classes and Isoclinism of groups

Volume 43, Issue 6, November 2017, Pages 1801-1810

R. Rezaei; M. Varmazyar


6. Classifying pentavalnet symmetric graphs of order $24p$

Volume 43, Issue 6, November 2017, Pages 1855-1866

B. Ling


7. The lower bound for the number of 1-factors in generalized Petersen graphs

Volume 43, Issue 6, November 2017, Pages 1925-1937

H. Ren; C. Yang; J. Wang


8. Unmixed $r$-partite graphs

Volume 43, Issue 3, June 2017, Pages 781-787

R. Zaare-Nahandi; R. Jafarpour-Golzari


9. Connections between labellings of trees

Volume 43, Issue 2, April 2017, Pages 275-283

B. Yao; X. Liu; M. Yao


10. A new result on chromaticity of K4-homoemorphs with girth 9

Volume 43, Issue 2, April 2017, Pages 319-336

N.S.A. Karim; R. Hasni; G.C. Lau


11. The Steiner diameter of a graph

Volume 43, Issue 2, April 2017, Pages 439-454

Y. Mao


12. Some lower bounds for the $L$-intersection number of graphs

Volume 43, Issue 1, February 2017, Pages 69-78

B. Omoomi; Z. Maleki


13. A note on Fouquet-Vanherpe’s question and Fulkerson conjecture

Volume 42, Issue 5, October 2016, Pages 1247-1258

F. Chen


15. The Ramsey numbers of large trees versus wheels

Volume 42, Issue 4, August 2016, Pages 879-880

D. Zhu; L. Zhang; D. Li


16. Total perfect codes‎, ‎OO-irredundant and total subdivision in graphs

Volume 42, Issue 3, June 2016, Pages 499-506

H. Hosseinzadeh; N. Soltankhah


17. Bounding cochordal cover number of graphs via vertex stretching

Volume 42, Issue 3, June 2016, Pages 679-685

M. R. Fander


18. The power digraphs of safe primes

Volume 42, Issue 3, June 2016, Pages 749-759

U. Ahmad; S‎. ‎M‎. ‎ Husnine


19. Partial proof of Graham Higman's conjecture related to coset diagrams

Volume 42, Issue 2, April 2016, Pages 353-369

Q. Mushtaq; A. Razaq


20. The augmented Zagreb index, vertex connectivity and matching number of graphs

Volume 42, Issue 2, April 2016, Pages 417-425

A. Ali; A. Bhatti; Z. Raza


21. On cycles in intersection graphs of rings

Volume 42, Issue 2, April 2016, Pages 461-470

N. ‎Hoseini; A. Erfanian; A. Azimi; M. Farrokhi D. G.


22. The Jacobsthal Sequences in Finite Groups

Volume 42, Issue 1, February 2016, Pages 79-89

Ö Deveci; E. Karaduman; G. Sağlam


24. On trees attaining an upper bound on the total domination number

Volume 41, Issue 6, December 2015, Pages 1339-1344

M. Krzywkowski


25. On the bandwidth of Mobius graphs

Volume 41, Issue 3, June 2015, Pages 545-550

I. Ahmad; P. M. Higgins